# SDR 7AHR20130415003

- Difficulty date: April 15, 2013
- Submitted: April 15, 2013
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,977 hours, 34,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 800
- Part time: 41,977 hours, 34,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR HAT CHANNEL CORRODED.  REMOVED CORRODED HAT CHANNEL IAW SRM 51-10-3A.  FABRICATED REPAIR ANGLE IAW 51-10-2.  DRILLED AND LOCATED REPAIR ANGLE IAW SRM 51-70-5.  INSTALLED REPAIR ANGLE IAW SRM 51-30-8.
